Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Hamburger-Noether expansions over rings

Author: Antonio Campillo
Journal: Trans. Amer. Math. Soc. 279 (1983), 377-388
MSC: Primary 14B07; Secondary 14H20
MathSciNet review: 704621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Hamburger-Noether expansions over rings, obtaining some applications to equisingular deformation theory and the moduli problem of plane curve singularities, and construct a universal equation for a given equisingularity class.

References [Enhancements On Off] (What's this?)

  • [1] A. Campillo, Algebroid curves in positive characteristic, Lecture Notes in Math., vol. 813, Springer-Verlag, 1980. MR 584440 (82h:14001)
  • [2] A. Nobile, Equisingular deformation of Puiseux expansions, Trans. Amer. Math. Soc. 214 (1975), 113-135. MR 0414560 (54:2661)
  • [3] -, On equisingular deformation of plane curve singularities, Illinois J. Math. 22 (1978), 476-498. MR 0491714 (58:10917)
  • [4] J. Wahl, Equisingular deformations of plane algebroid curves, Trans. Amer. Math. Soc. 193 (1974), 143-170. MR 0419439 (54:7460)
  • [5] O. Zariski, Studies in equisingularity, Amer. J. Math. 87 (1965), 507-536, 972-1006.
  • [6] -, Le problème des modules pour les branches planes, École Polytechnique, Paris, 1973. MR 0414561 (54:2662)
  • [7] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N.J., 1960. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B07, 14H20

Retrieve articles in all journals with MSC: 14B07, 14H20

Additional Information

Keywords: Hamburger-Noether expansions, equisingularity
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society